... like it was going to jump out of my chest. So I haven't taken any today n now all I want to do is sleep n be depressed. I went to get up and I'm totally dizzy even to move my eyes. Can someone please tell me how long these side effects last? Is there Anything I can do for this?
Hello Bhoover. I've used Tramadol for roughly 10 years and have experienced the heart racing symptom. It is a side effect undesirable. Being dizzy is also another side effect to which you should just let your prescribing doctor know what you are experiencing. They might be willing to get you something else for pain instead of Tramadol.
The side effects should subside before you would be due for your next dose. Tramadol taken close to bedtime for myself would keep me awake so don't take it in the evenings if you can.
Unfortunately, there isn't much that you can do to get that feeling off of you. Your best bet is sleep. Drink extra water to assist in flushing away toxins. Aside from the side effects, do you feel Tramadol is good for pain control?
In my opinion, if you can find something else for pain control you might be better. I do not know what conditions and how painful you have so therefore I can not say what you should be taking. Instead of Tramadol maybe you could ask for percocet or vicodin. When discontinuing Tramadol one must taper the dosage down gradually ending at 1 tablet daily... then no tramadol. Discontinuance symptoms from Tramadol last at least a month and are terrible. If you can do yourself a favor and see if you can get something else instead. Be well
Hi, i agree with the ladies, it doesn't sound that Tramadol is a good medication for you. 4 tablets a day is a low dose, so if you have had such a bad reaction, it would be good to ask your doctor to prescribe a different pain relieving medication. As already suggested, drink plenty of water and try to have something to eat. Tramadol possess SSRI properties, which is what antidepressants are, so if you miss doses, this is why you can feel depressed. If you can get through this period of withdrawal, which shouldn't last long, you will be in a much better position opting for another medication. The best thing to do is to sleep it off, but set your alarm to wake up at regular intervals to drink water. If you continue to feel this way after 48 hours, or if your symptoms increase, please get advice from your doctor or ER. If you are worried about your health, or experiencing worsening depression, also ask for advice please
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 May 2013 • 6 answers
I took tramadol last night before bed & I currently have a bite close to the outer side of my eye. I
Updated 27 Oct 2013 • 3 answers
Updated 25 Jan 2018 • 1 answer
Updated 10 Feb 2018 • 1 answer
Updated 6 Nov 2018 • 2 answers